# SDR UIEA2020062601407

- Difficulty date: June 25, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,955 hours, 21,461 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLD SOAK APU START UNSUCCESSFUL AFTER 3 ATTEMPTS.  PERFORMED BITE TEST FOR APU.  MSG SHOWED LOW OIL.  SERVICED AS REQUIRED.  2ND ATTEMPT AT APU START SUCCESSFUL IAW AMM 49-00-00.  DMI 130249 REMAINS OPEN FOR APU COLD SOAK START.
